# SDR DALA2025042203149

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 BRACKET ON AFT SIDE OF FR62 AT STR 1R-2R HAS FASTENER MISSING THAT GOES THROUGH THE FRAME AND TOOLING DAMAGE THAT HAS BEEN PRIMED OVER. CORRECTIVE ACTION: REPAIRED PER ERA 625466-14 REV B. (0924998)
